# SDR CALA2025081207625

- Difficulty date: August 2, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B12
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 39R BETWEEN FR 47 & 48 DAMAGED FROM CHAFING W ITH HYDRAULIC LINE.  REPAIRED STRINGER IN AFT CARGO BETWEEN FR47-49 STGR 39R IAW A320 SRM 53-41-13-300-010 INSPECTION THRESHOLD FROM TIME OF ADL/REPA IR EMBODIMENT IS 60000FC/120000FH WHICHEVER OCCURS FIRST REPAIR CAT D
